# SDR DHL2001365039

- Difficulty date: October 3, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

1)  TAXING OUT OF THE BLOCKS MAIN DECK SMOKE DETECTORS WENT OFF IN POSITI-ON MID AND AFT AS WELL AS MWP SMOKE INDICATION.2)  RUN ENG WITH PACKS ON TO COOL OFF MAIN CARGO AREA  AFTER IT COOL DOWN ACCOMP SMOKE DETECTOR TEST GROUND OPS NORMAL MM-21-60-00.STATUS: CLOSED
